# SDR SWIA202055718

- Difficulty date: December 1, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 272007
- Condition: Corroded
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING AILERON INBD PCU FORK HAS EVIDENCE OF CORROSION   (C-CHECK) RO 1/29/2021   REMOVED AND REPLACED THE RH WING INBOARD AILERON PCU REF CRJ200 AMM 27-14-01-400-801.  COMPLIED WITH ST 27-900-1002-SKY.  RIG CHECK AND OP CHECKS GOOD.
